# SDR ASAA2025060658493

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 74,213 hours, 39,370 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A11414
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH W/W HAS DAMAGE TO FWD LOWER BULKHEAD RH SIDE OF KEEL BEAM RBL 25 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A PERMANENT REPAIR AT RH W/W FWD LOWER BULKHEAD RH SIDE OF KEEL BEAM AT RBL 25 ON P/N 111A11414 IAW B737 SRM 57-10-10 REPAIR 2 AND SRM 51-70-04-2R-10 SRXR430X.
